Groups with Normality Conditions for Non-Periodic Subgroups
Bollettino della Unione matematica italiana, Série 9, Tome 4 (2011) no. 1, pp. 109-121
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The structure of (non-periodic) groups in which all non-periodic subgroups have a prescribed property is investigated. Among other choices, we consider properties generalizing normality, like subnormality, permutability and pronormality. Moreover, non-periodic groups whose proper non-periodic subgroups belong to a given group class are studied.
@article{BUMI_2011_9_4_1_a5,
author = {De Falco, Maria and de Giovanni, Francesco and Musella, Carmela},
title = {Groups with {Normality} {Conditions} for {Non-Periodic} {Subgroups}},
journal = {Bollettino della Unione matematica italiana},
pages = {109--121},
year = {2011},
volume = {Ser. 9, 4},
number = {1},
zbl = {1238.20043},
mrnumber = {2797468},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2011_9_4_1_a5/}
}
TY - JOUR AU - De Falco, Maria AU - de Giovanni, Francesco AU - Musella, Carmela TI - Groups with Normality Conditions for Non-Periodic Subgroups JO - Bollettino della Unione matematica italiana PY - 2011 SP - 109 EP - 121 VL - 4 IS - 1 UR - http://geodesic.mathdoc.fr/item/BUMI_2011_9_4_1_a5/ LA - en ID - BUMI_2011_9_4_1_a5 ER -
%0 Journal Article %A De Falco, Maria %A de Giovanni, Francesco %A Musella, Carmela %T Groups with Normality Conditions for Non-Periodic Subgroups %J Bollettino della Unione matematica italiana %D 2011 %P 109-121 %V 4 %N 1 %U http://geodesic.mathdoc.fr/item/BUMI_2011_9_4_1_a5/ %G en %F BUMI_2011_9_4_1_a5
De Falco, Maria; de Giovanni, Francesco; Musella, Carmela. Groups with Normality Conditions for Non-Periodic Subgroups. Bollettino della Unione matematica italiana, Série 9, Tome 4 (2011) no. 1, pp. 109-121. http://geodesic.mathdoc.fr/item/BUMI_2011_9_4_1_a5/